# SDR FDEA201405271200

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 65,548 hours, 21,157 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND A CRACK AT LT WING FUELING  DOOR INBD SIDE.  LT WING LWR LE CRACK VERIFICATION, PERFORMED HFEC  OF SUSPECT CRACK AREA, CONFIRMED CRACK.  CRACK ENDS AT RIVET HOLE.  LT WING REFUEL & DEFUEL PANEL HAS BEEN REMOVED IAW SMP & PLACED IN THE  COURIER AREA.  EXTERNAL DOUBLER MADE FROM .063" 6AL-4V TITANIUM SHEET MP2358935, FILLER FOR CUT OUT MADE FROM .090" 7075-T6 ALUMINUM SHEET MP1681501.  INSTALLED REPAIR PARTS IAW SRM 57-10-00 VOLUME 1 FIGURE 68.  AREA STILL REQUIRES CLOSE UP.
